# SDR R61A201812301257

- Difficulty date: December 30, 2018
- Submitted: December 30, 2018
- Operation: Air carrier
- Aircraft: N405YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000368
- Aircraft time: 14,056 hours, 9,637 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Panel
- Part number: 17091919001
- Condition: Corroded
- Location: Frames 87-88
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACFT IN HEAVY CHECK FOUND CORROSION AT RH SHEAR PANEL AT FR 87-88.  REMOVED AND REPLACED RH SHEAR PANEL REF SRM 51-23-04.  APPLIED SURFACE PROTECTION ON RH SHEAR PANEL REF EMB SRM 51-40-08. ACFT REMAINS IN HEAVY CHECK UNTIL COMPLETION.
